# SDR SWIA2020020348091

- Difficulty date: December 9, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL27 HAS CORROSION BETWEEN FS559.0+80 TO FS559.0+112   (C-CHECK) RO 1/28/2020   EVALUATED AND FOUND TO BE OUT OF LIMITS IAW REO. WORK TO BE ACCOMPLISHED ON CP 20064968, AAR NON-ROUTINE 1018024/1000/0118 S/N: 7507204
